Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been diagnosed with type 2 diabetes several years ago and in the meantime I did lose a significant amount of weight following my gastric bypass surgery. However, my blood sugar levels continued to remain on the high end despite me watching what I eat far more carefully, so my doctor first started me on metformin and recently on Onglyza, as well.

The biggest issue I’m dealing with now is daily stomach pain which i think is directly caused by Onglyza. It happens no matter what I eat, and I do eat diabetic diet friendly food and my portions are relatively small. Is there any way to deal with this?

Loading...

Hi,

my sister is type 2 diabetic as well and she started Onglyza fairly recently and so far the most problems she has with this medication is related to stomach and digestion. For almost all time she's been on the medication she is suffering from nausea and diarrhea, and it is not at all to deal with these issues on the daily basis, but so far Onglyza has been the most successful medication in terms of controlling her blood sugar levels.

So far only thing that somewhat helps with her nausea is ginger tea, so maybe you might want to try that.

Reply

Loading...